# SDR MASA2011060702959

- Difficulty date: June 6, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 15,430 hours, 12,632 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE LEAKING FROM BLEED PORT. R & R NR3 BRAKE HYD LINE
